# SDR AALA202507175676

- Difficulty date: July 6, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 21,277 hours, 9,345 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: QA07995
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FILTER BYPASS LIGHT FOR FUEL ON ENGINE NUMBER 2 CAME ON FOR ACOUPLE MINUTES, THEN EXTINGUISHED WHEN CENTER PUMPS TURNED ON. CENTER PUMPS WERE OFF FOR TAKEOFF DUE TO LOW QUANTITY 1000 LBS. LIGHT REMAINED OFF AFTER CENTER PUMPS TURNED BACK OFF WHEN TANK EMPTY.   REMOVE AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH. PER AMM 73-34-01. LEAK CHECK CARRIED OUT NO LEAK DETECTED. FILTER BYPASS LIGHT DID NOT ILLUMINATE.
